# SDR CALA0200445

- Difficulty date: August 27, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N69351
- Make and model: Boeing 7373T0
- Aircraft serial: 23589
- Aircraft time: 45,809 hours, 23,726 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: #6 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2" CRACK IN #6 LEADING EDGE SLAT SKIN AT EDGE OF RIVET HOLE ON SLAT LOWER SIDE BY I/B AUX TRACK. A REPAIR WAS INSTALLED IAW SRM 57-43-01, FIGURE 206.
